# SDR USAA2014120800003

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,146 hours, 8,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG FUMES AFTER TAKEOFF.  OPERATED RT & LT PACK USING ENG BLEED AIR.  NO ABNORMAL CABIN ODOR NOTED.  DID NOT RUN PACK WITH APU BLEED AIR DUE TO OIL LEAK AT APU. OK FOR CONTINUED SERVICE.
